It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Indeed as Kacyc said, it can be a side effect of that drug. I used to take that and Omeprazole but both made me very ill after 1 month where i was admitted to hospital. I now take Nexium without all the side effects. Doctors dont often give you option of them as they are expensive, but the hospital made it clear thats the only ones i should be taking and i have to say they work and with out any side effects.

Speak to your doctor and see what they can do for you.
Hiya K9. Thats what i had to but also i blow up so much i couldnt even put my jeans on. My face looked like a balloon although i wasnt eating much as i thought how fat i was getting and could not work out why? In the end i went to the doctors with really bad stomach pain, sweating and could hardley stand up, i really did think i was not going to make it to the hospital to which he sent me to that night and direct to the ward.

If you look at the leaflet for allergic reactions for the drug you will see a long list and i had most of them. Certainly breathless and bloating are very common. Personally i would stop taking them now and use gaviscon until you see your doctor and if you feel better then you have the answer.

He will of course try you on the other medication but most people like me still had a reaction to them, so nexium was what the hospital said i should take. I do sometimes get some bloating but take windease to help.

I hope that helps?





All times are GMT -7. The time now is 05:01 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!